# SDR UIEA2018063001297

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,806 hours, 19,837 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 7375
- Condition: Faulty
- Location: Weater Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL ON BOTH HSI'S WITH RT SYS SELECTED. REPLACED RT WX RADAR TRANSCEIVER. OPS CKS GOOD PER AMM 34-43-01.
